# SDR DALA2019061213504

- Difficulty date: May 3, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR/FRAME FORKS/CRACKED AND OVERSIZED HOLES/AD 2018-25-08.   / CA: REPAIRED IAW WITH ER/A 578252-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PM8019. "LIMITED RELEASE" INSTALLER TO PERFORM DOOR MECHANISM CHECK PER A320 AMM 52-32-00-720-001-A IAW ER/A 578386-14 REV ORIGINAL. REPAIRED IAW WITH ER/A 578252-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PM8019. "LIMITED RELEASE" INSTALLER TO PERFORM DOOR MECHANISM CHECK PER A320 AMM 52-32-00-720-001-A IAW ER/A 578386-14 REV ORIGINAL.
